RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shataev, Oleg Vital'evich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:123
Abstract pages:462
Full texts:193
References:88

http://www.mathnet.ru/eng/person9008
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/651262

Publications in Math-Net.Ru
2000
1. O. V. Shataev, “Minimization with respect to entropy in the problem of finding a martingale measure”, Uspekhi Mat. Nauk, 55:5(335) (2000),  183–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:5 (2000), 1000–1002  isi  scopus
1998
2. O. V. Shataev, “On a fair price of an option of European type”, Uspekhi Mat. Nauk, 53:6(324) (1998),  269–270  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:6 (1998), 1367–1369  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019